MathSciNet Relay Station
MathSciNet bibliographic data
MR364255 (51 #510) 14F05 (14D20)
Langton, Stacy G. Valuative criteria for families of vector bundles on algebraic varieties. Ann. of Math. (2) 101 (1975), 88–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement